BIREP – Representations of finite dimensional algebras at Bielefeld
BIREP header picture 1
BIREP header picture 2
 

Prof. Dr. Henning Krause – Publications

  1. (With D. Benson, S. B. Iyengar, and J. Pevtsova) Stratification for module categories of finite group schemes, J. Amer. Math. Soc., doi:10.1090/jams/887.
  2. (With D. Benson) The variety of subadditive functions for finite group schemes, Fund. Math. (2017), doi:10.4064/fm262-1-2017.
  3. (With D. Benson, S. B. Iyengar and J. Pevtsova) Stratification and π-cosupport: Finite groups, Math. Z. (2017), doi:10.1007/s00209-017-1853-8.
  4. (With K. Großblotekamp) Linear versus set valued Kronecker representations, Comm. Algebra 45 (2017), 5103–5110, doi:10.1080/00927872.2017.1293072.
  5. (With D. Benson, S. B. Iyengar and J. Pevtsova) Colocalising subcategories of modules over finite group schemes, Ann. K-Theory 2 (2017), 387–408, doi:10.2140/akt.2017.2.387.
  6. (With an appendix by C. Aquilino) Highest weight categories and strict polynomial functors, in: Representation Theory – Current Trends and Perspectives, 331–373, EMS Series of Congress Reports, EMS Publishing House 2017, doi:10.4171/171-1/13.
  7. (With A. Hubery) A categorification of non-crossing partitions, J. Eur. Math. Soc. 18 (2016), 2273–2313 , doi:10.4171/JEMS/641.
  8. Cohomological length functions, Nagoya Math. J. 223 (2016), 136–161, doi:10.1017/nmj.2016.28.
  9. Morphisms determined by objects and flat covers, Forum Math. 28 (2016), 425–435, doi:10.1515/forum-2014-0115.
  10. Krull–Schmidt categories and projective covers, Expo. Math. 33 (2015), 535–549, doi:doi:10.1016/j.exmath.2015.10.001.
  11. Deriving Auslander's formula, Documenta Math. 20 (2015), 669–688, Link.
  12. (With D. J. Benson and S. B. Iyengar) A local-global principle for small triangulated categories, Math. Proc. Camb. Philos. Soc. 158 (2015), 451–476, doi:10.1017/S0305004115000067.
  13. The artinian conjecture (following Djament, Putman, Sam, and Snowden), in: Proceedings of the 47th symposium on ring theory and representation theory (Osaka, 2014), 104–111, Saitama University 2015.
  14. Polynomial representations of GL(n) and Schur-Weyl duality, Beitr. Algebra Geom. 56 (2015), 769–773, doi:10.1007/s13366-015-0237-7.
  15. (With G. Bobiński) The Krull-Gabriel dimension of discrete derived categories, Bull. Sci. Math. 139 (2015), 269–282, doi:10.1016/j.bulsci.2014.09.001.
  16. Morphisms determined by objects in triangulated categories, in: Algebras, quivers and representations, 195–207, Proceedings of the Abel Symposium 2011, Springer Series Abel Symposia 8, doi:10.1007/978-3-642-39485-0_9.
  17. (With G. Stevenson) A note on thick subcategories of stable derived categories, Nagoya Math. J. 212 (2013), 87–96, doi:10.1215/00277630-2351125.
  18. Abelian length categories of strongly unbounded type, Int. Math. Res. Not. 2014 (2014), 6684–6697, doi:10.1093/imrn/rnt184.
  19. Koszul, Ringel, and Serre duality for strict polynomial functors, Compos. Math. 149 (2013), 996–1018, doi:10.1112/S0010437X12000814.
  20. (With S. B. Iyengar) The Bousfield lattice of a triangulated category and stratification, Math. Z. 273 (2013), 1215–1241, doi:10.1007/s00209-012-1051-7.
  21. (With D. J. Benson and S. B. Iyengar and an appendix by G. Stevenson) Module categories for group algebras over commutative rings, J. K-Theory 11 (2013), 297–329, doi:10.1017/is013001031jkt214.
  22. (With M. Prest) The Gabriel-Roiter filtration of the Ziegler spectrum, Quart. J. Math. 64 (2013), 891–901, doi:10.1093/qmath/has020.
  23. (With D. J. Benson and S. B. Iyengar) Colocalizing subcategories and cosupport, J. Reine Angew. Math. 673 (2012), 161–207, doi:10.1515/CRELLE.2011.180.
  24. Report on locally finite triangulated categories, J. K-Theory 9 (2012), 421–458, doi:10.1017/is011011001jkt171.
  25. Approximations and adjoints in homotopy categories, Math. Annalen 353 (2012), 765–781, doi:10.1007/s00208-011-0703-y.
  26. (With D. J. Benson and S. B. Iyengar) Stratifying modular representations of finite groups, Ann. of Math. 174 (2012), 1643–1684, doi:10.4007/annals.2011.174.3.6.
  27. (With D. J. Benson and S. B. Iyengar) Localising subcategories for cochains on the classifying space of a finite group, C. R. Math. Acad. Sci. Paris 349 (2011), 953–956, doi:10.1016/j.crma.2011.08.019.
  28. (With D. J. Benson and S. B. Iyengar) Module categories for finite group algebras, in: A. Skowroński and K. Yamagata (eds.), Representations of Algebras and Related Topics, 55–83, EMS Series of Congress Reports, EMS Publ. House, Zürich 2011, doi:10.4171/101.
  29. (With D. J. Benson and S. B. Iyengar) Stratifying triangulated categories, J. Topology 4 (2011), 641–666, doi:10.1112/jtopol/jtr017.
  30. (With X.-W. Chen) Expansions of abelian categories, J. Pure Appl. Algebra 215 (2011), 2873–2883, doi:10.1016/j.jpaa.2011.04.008.
  31. (With Y. Ye) On the centre of a triangulated category, Proc. Edinburgh Math. Soc. 54 (2011), 443–466, doi:10.1017/S0013091509001199.
  32. (With J. Stovicek) The telescope conjecture for hereditary rings via Ext-orthogonal pairs, Adv. Math. 225 (2010), 2341–2364, doi:10.1016/j.aim.2010.04.027.
  33. Localization theory for triangulated categories, in: T. Holm, P. Jørgensen and R. Rouquier (eds.), Triangulated categories, 161–235, London Math. Soc. Lecture Note Ser. 375, Cambridge Univ. Press, Cambridge 2010.
  34. (With P. A. Bergh, S. B. Iyengar and S. Oppermann) Dimensions of triangulated categories via Koszul objects, Math. Z. 265 (2010), 849–864.
  35. (With A. Beligiannis) Thick subcategories and virtually Gorenstein algebras, Illinois J. Math. 52 (2009), 551–562.
  36. (With D. Benson and S. B. Iyengar) Local cohomology and support for triangulated categories, Ann. Sci. Ecole Norm. Sup. (4) 41 (2008), 573–619.
  37. (With an appendix by S. B. Iyengar) Thick subcategories of modules over commutative rings, Math. Annalen 340 (2008), 733–747.
  38. (With D. J. Benson) Complexes of injective kG-modules, Algebra Number Theory 2 (2008), 1–30.
  39. An axiomatic characterization of the Gabriel–Roiter measure, Bull. London Math. Soc. 39 (2007), 550–558.
  40. (With A. B. Buan and Ø. Solberg) Support varieties: an ideal approach, Homology, Homotopy Appl. 9 (2007), 45–74.
  41. Derived categories, resolutions, and Brown representability, in: Interactions between homotopy theory and algebra, 101–139, Contemp. Math. 436, Amer. Math. Soc., Providence, RI 2007.
  42. (With J. Le) The Auslander–Reiten formula for complexes of modules, Adv. Math. 207 (2006), 133–148.
  43. (With D. Kussin) Rouquier's theorem on representation dimension, in: Trends in representation theory of algebras and related topics, 95–103, Contemp. Math. 406, Amer. Math. Soc., Providence, RI 2006.
  44. (With S. B. Iyengar) Acyclicity versus total acyclicity for complexes over noetherian rings, Documenta Math. 11 (2006), 207–240.
  45. Cohomological quotients and smashing localizations, Amer. J. Math. 127 (2005), 1191–1246.
  46. Epimorphisms of additive categories up to direct factors, J. Pure Appl. Algebra 203 (2005), 113–118.
  47. (With D. J. Benson and S. Schwede) Introduction to realizability of modules over Tate cohomology, in: Representations of algebras and related topics, 81–97, Amer. Math. Soc., Providence, RI 2005.
  48. The stable derived category of a noetherian scheme, Compos. Math. 141 (2005), 1128–1162.
  49. Auslander–Reiten triangles and a theorem of Zimmermann, Bull. London Math. Soc. 37 (2005), 361–372.
  50. (With D. J. Benson and S. Schwede) Realizibility of modules over Tate cohomology, Trans. Amer. Math. Soc. 356 (2004), 3621–3668.
  51. (With A. B. Buan) Tilting and cotilting for quivers of type An, J. Pure Appl. Algebra 190 (2004), 1–21.
  52. Coherent functors and covariantly finite subcategories, Algebras and Representation Theory 6 (2003), 475–499.
  53. (With Ø. Solberg) Applications of cotorsion pairs, J. London Math. Soc. 68 (2003), 631–650.
  54. Uniqueness of uniform decompositions in abelian categories, J. Pure Appl. Algebra 183 (2003), 125–128.
  55. (With A. B. Buan) Cotilting modules over tame hereditary algebras, Pacific J. Math. 211 (2003), 41–59.
  56. (With A. Beligiannis) Realizing maps between modules over Tate cohomology rings, Beiträge Algebra Geom. 44 (2003), 451–466.
  57. (With Ø. Solberg) Filtering modules with finite projective dimension, Forum Math. 15 (2003), 377–393.
  58. A short proof for Auslander's defect formula, Linear Algebra Appl. 365 (2003), 267–270.
  59. (With C. Geiss) On the notion of derived tameness, J. Algebra and Applications 1 (2002), 133–157.
  60. A duality between complexes of right and left modules, in: Representations of algebra. Vol. I, 87–97, Beijing Norm. Univ. Press, Beijing 2002.
  61. Coherent functors in stable homotopy theory, Fundamenta Math. 173 (2002), 33–56.
  62. A Brown representability theorem via coherent functors, Topology 41 (2002), 853–861.
  63. (With A. B. Buan and Ø. Solberg) On the lattice of cotilting modules, AMA Algebra Montp. Announc. 1 (2002), 6pp.
  64. (With D. J. Benson) Pure injectives and the spectrum of the cohomology ring of a finite group, J. reine angew. Math. 542 (2002), 23–51.
  65. On Neeman's well generated triangulated categories, Documenta Math. 6 (2001), 119–125.
  66. Brown representability and flat covers, J. Pure Appl. Algebra 157 (2001), 81–86.
  67. (With U. Reichenbach) Endofiniteness in stable homotopy theory, Trans. Amer. Math. Soc. 353 (2001), 157–173.
  68. Auslander–Reiten theory via Brown representability, K-theory 20 (2000), 331–344.
  69. (With D. J. Benson) Generic idempotent modules for a finite group, Algebras and Representation Theory 3 (2000), 337–346.
  70. Finite versus infinite dimensional representations—a new definition of tameness, in: Infinite length modules (Bielefeld, 1998), 393–403, Birkhäuser, Basel 2000.
  71. (With G. Zwara) Stable equivalence and generic modules, Bull. London Math. Soc. 32 (2000), 615–618.
  72. Smashing subcategories and the telescope conjecture—an algebraic approach, Invent. Math. 139 (2000), 99–133.
  73. Decomposing thick subcategories of the stable module category, Math. Annalen 313 (1999), 95–108.
  74. (With M. Saorin) On minimal approximations of modules, in: Trends in the representation theory of finite-dimensional algebras (Seattle, WA, 1997), 227–236, Contemp. Math. 229, Amer. Math. Soc., Providence, RI, 1998.
  75. The spectrum of a module category, Mem. Amer. Math. Soc. 149 (2001), no. 707, x+125 pp.
  76. Representation type and stable equivalence of Morita type for finite dimensional algebras, Math. Z. 229 (1998), 601–606.
  77. Stable equivalence and representation type, in: Algebras and modules, II (Geiranger, 1996), 387–391, Amer. Math. Soc., Providence, RI, 1998.
  78. On the nilpotency of the Jacobson radical of a noetherian ring, Arch. Math. 70 (1998), 435–437.
  79. Functors on locally finitely presented additive categories, Colloq. Math. 75 (1998), 105–131.
  80. Finitistic dimension and Ziegler spectrum, Proc. Amer. Math. Soc. 126 (1998), 983 -987.
  81. Exactly definable categories, J. Algebra 201 (1998), 456–492.
  82. Generic modules over artin algebras, Proc. London Math. Soc. 76 (1998), 276–306.
  83. The spectrum of a locally coherent category, J. Pure Appl. Algebra 114 (1997), 259–271.
  84. Stable equivalence preserves representation type, Comment. Math. Helv. 72 (1997), 266–284.
  85. Constructing large modules over artin algebras, J. Algebra 187 (1997), 413–421.
  86. An axiomatic description of a duality for modules, Adv. Math. 130 (1997), 280–286.
  87. Dualizing rings and a characterization of finite representation type, C. R. Acad. Sci. Paris 332 (1996), 507–510.
  88. The endocategory of a module, in: Representation theory of algebras (Cocoyoc, 1994), 419–432, Amer. Math. Soc., Providence, RI, 1996.
  89. On the Four Terms in the Middle Theorem for almost split sequences, Arch. Math. 62 (1994), 501–505.
  90. On the number of almost split sequences with indecomposable middle term, Bull. London Math. Soc. 26 (1994), 422–426.
  91. The kernel of an irreducible map, Proc. Amer. Math. Soc. 121 (1994), 57–66.
  92. Endomorphisms of words in a quiver, J. Comb. Th. Ser. A 64 (1993), 216–245.
  93. A note on infinite string modules, in: Representations of algebras (Ottawa, ON, 1992), 309–312, Amer. Math. Soc., Providence, RI 1993.
  94. Endomorphisms of words in a quiver, in: Séminaire Lotharingien de Combinatoire (Thurnau, 1991), 49–53, Univ. Louis Pasteur, Strasbourg, 1992.
  95. Maps between tree and band modules, J. Algebra 137 (1991), 186–194.
  96. Endomorphismen von Worten in einem Köcher, Dissertation, Universität Bielefeld (1990).